Kansas, 2011

Damaging Winds in Kansas, July 24, 2011

July 24, 2011 · NWS ICT · 13 events in 7 counties and zones

Numerous scattered strong to severe thunderstorms affected portions of central, south-central and southeast Kansas from the mid-afternoon through the mid evening hours on the 24th, in response to a weak frontal boundary sagging south across the Central Plains. Dry sub-cloud conditions contributed to several reports of damaging winds across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

Numerous scattered strong to severe thunderstorms affected portions of central, south-central and southeast Kansas from the mid-afternoon through the mid evening hours on the 24th, in response to a weak frontal boundary sagging south across the Central Plains. Dry sub-cloud conditions contributed to several reports of damaging winds across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Jul 24, 11:39 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 24, 11:39 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1239 PM CDT SUN JUL 24 2011

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE MAIN AVIATION CONCERN WILL BE THUNDERSTORMS ACROSS THE AREA
TODAY...AND THE PLACEMENT OF THE FRONTAL BOUNDARY THROUGH THE
FORECAST PERIOD.

THE COOL FRONTAL BOUNDARY HAS MADE ITS WAY INTO CENTRAL AND
EASTERN KANSAS IN A NORTH TO SOUTH FASHION. IN ADDITION TO THE
BOUNDARY...AN OUTFLOW BOUNDARY FROM THE MORNINGS CONVECTION OVER
SOUTHEASTERN KANSAS THAT HAS IMPACTED THE WIND FIELD. WINDS WILL BE
TRICKY THROUGH THE DAY WITH THE IMPACT OF CONVECTION AND THE
MULTIPLE BOUNDARIES.

ON THE THUNDERSTORM FRONT...THERE IS CURRENTLY SOME ONGOING
THUNDERSTORMS NEAR KRSL IN CENTRAL KANSAS...EXPECT THIS ACTIVITY
TO CONTINUE TO PERSIST AND EXPAND THROUGH THE AFTERNOON ACROSS THE
AREA. HAVE KEPT THE VCTS IN AT ALL OTHER TERMINALS BEYOND 20-21Z
AND OVERNIGHT. SOME OF THE STRONGER STORMS COULD HAVE STRONG
OUTFLOW/DOWNBURST WINDS.

BILLINGS

&&

.PREV DISCUSSION... /ISSUED 1056 AM CDT SUN JUL 24 2011/

UPDATE...
JUST A QUICK UPDATE TO INCREASE TEMPS A TAD THROUGH THE DAY
DESPITE THE COOL FRONTAL LOCATION. BY 11AM TEMPS AT KICT WERE
ALREADY TO 98 DEGREES...HEATING UP FASTER THAN THE FORECAST HAD
INDICATED. MINOR OTHER TWEAKS TO DEW POINTS AND WINDS WITH THE
CURRENT TRENDS.

EXPECT CURRENT ISOLATED THUNDERSTORMS OVER SOUTHEASTERN KANSAS TO
CONTINUE TO DIMINISH AND MOVE EASTWARD. ANOTHER AREA TO WATCH WILL
BE OVER CENTRAL KANSAS AS ANOTHER AREA OF SCATTERED SHOWERS IS
DEVELOPING THIS MORNING.

BILLINGS

PREV DISCUSSION... /ISSUED 512 AM CDT SUN JUL 24 2011/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

WEAK FRONTAL BOUNDARY OOZING SLOWLY SOUTH ACROSS THE KS REGION
WILL LIKELY RESULT IN SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS ACROSS MUCH OF THE AREA. HAVE INSERTED VCTS FOR ALL
TERMINALS STARTING 20-21Z. DUE TO WEAK SHEAR...THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW...BUT ISOLATED OCCURRENCES OF
STRONG DOWNBURST WINDS ARE LIKELY. A MOIST/UNSTABLE ATMOSPHERE
COUPLED WITH THE LINGERING FRONTAL BOUNDARY SHOULD CONTINUE HIT-
AND-MISS THUNDERSTORMS ACROSS THE AREA WELL INTO THE EVENING.

ADK

PREV DISCUSSION... /ISSUED 343 AM CDT SUN JUL 24 2011/

DISCUSSION...

FORECAST CONCERNS TODAY WILL BE HOT TEMPS THIS AFTERNOON...THEN
PROBABLY THE BEST CHANCE FOR MEASURABLE RAINFALL ACROSS THE AREA
THIS EVENING. THEN HOT TEMPS AGAIN FOR MID WEEK.

TODAY-TONIGHT:
ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS THE AREA TODAY...AS A
WEAK COOL FRONT BEGINS TO DROP SOUTH-SOUTHEAST INTO THE FORECAST
AREA FOR THE AFTERNOON HOURS.  MAIN CONCERN WILL BE WHERE THIS
EFFECTIVE FRONT WILL END UP FOR THE AFTERNOON HOURS...WITH POSSIBLE
CONVECTION BUBBLING UP ALONG IT DURING THE LATE AFTERNOON AND
EVENING HOURS.  CONVERGENCE INCREASES ENOUGH ALONG THIS BOUNDARY FOR
AT LEAST A WIDELY SCATTERED STORM CHANCE GIVEN THE UNSTABLE AIRMASS
EXPECTED TO BE IN PLACE...AND TEMPS REACHING 105. GFS/NAM-WRF BOTH
SHOW THIS BOUNDARY WILL BE LOCATED ALONG HIGHWAY 50 FOR THE
AFTERNOON HOURS WITH THIS PROBABLY BEING THE BEST CHANCE FOR SHOWERS
AND THUNDERSTORMS THAT MOST AREAS HAVE SEEN IN ALMOST TWO
WEEKS...ALBEIT A SMALL CHANCE.

A HOT AIRMASS WILL BE LOCATED SOUTH OF THIS BOUNDARY WITH UPPER 60
TO LOW 70 DEWPOINTS POOLING ALONG THE BOUNDARY. COMPRESSIONAL
HEATING WILL AGAIN PUSH TEMPS ACROSS SRN KS IN THE 102 TO 105 DEGREE
RANGE WITH HEAT INDICES IN THE 105 TO 110 RANGE.  SO CURRENT HEAT
HEADLINES LOOK RIGHT ON TAP. A LITTLE CONCERNED ABOUT CEN KS
ACTUALLY REACHING HEAT CRITERIA WITH TEMPS ACTUALLY IN THE MIDDLE
90S IN THIS AREA...BUT HEAT INDEX VALUES MAY STILL TOP OUT IN THE
105 TO 110 DEGREE RANGE GIVEN THE HIGHER SFC DEWPOINTS IN THIS
AREA.

MON:
UNCERTAINTY EXISTS ON WHERE THE EFFECTIVE BOUNDARY WILL BE ON
MON...AS WARM ADVECTION BEGINS TO INCREASE AGAIN ACROSS THE PLAINS.
CURRENT MODEL TRENDS SUGGEST THAT THE BOUNDARY WILL LIFT BACK INTO
NORTHERN AND NORTHEAST KS FOR MON AFTERNOON...WITH THE HOT TEMPS
AGAIN SURGING BACK INTO THE 100 TO 104 DEGREE RANGE ACROSS SRN KS.
HAVE DECIDED TO EXTEND THE EXCESSIVE HEAT WARNING ACROSS ALL OF SRN
KS...GIVEN THE CONTINUED CHANCE OF HOT AND HUMID CONDITIONS.
NOT AS CONFIDENT IN HOW CEN KS WILL PLAY OUT...SO WILL NOT EXTEND IT
FOR THIS AREA.

TUE-THU:
HOT TEMPERATURES WILL BE THE STORY FOR THE MIDDLE OF THE WORK WEEK
WITH DANGEROUS HEAT INDICES AGAIN SURGING BACK INTO THE 105 TO 110
RANGE. CONSENSUS AT THIS TIME IS TOO ONLY EXTEND THE HEAT HEADLINES
INTO MON...BUT THINK EXCESSIVE HEAT HEADLINES WILL BE NEEDED AGAIN
FOR TUE THROUGH THU AS WELL.  BUT WITH UNCERTAINTY WILL HOLD OFF FOR
NOW...BUT WOULD NOT BE SURPRISED TO SEE THIS ADDED WITH LATER
UPDATES. COULD AGAIN SEE SOME ISOLATED STORMS DEVELOP ACROSS CEN KS
ON WED AFTERNOON AND AGAIN ON THU AFTERNOON...WITH A WEAK BOUNDARY
AGAIN EXPECTED TO BE LOCATED IN THIS AREA...SO WILL KEEP A SLIGHT
POP GOING IN THIS AREA FOR NOW.

THU NIGHT-SAT:
SOME RELIEF FROM THE HEAT LOOKS POSSIBLE FOR THU NIGHT THROUGH
SAT...AS THE STRONG UPPER RIDGE LOOKS TO BREAK DOWN SOME FOR THE END
OF THE WEEK.  THIS WILL HELP PUSH ANOTHER FRONTAL BOUNDARY ACROSS
THE FORECAST AREA FOR THU NIGHT INTO FRI...WITH SLIGHTLY COOLER
TEMPS AND A CHANCE OF SHOWERS AND THUNDERSTORMS.

KETCHAM

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

THUNDERSTORM ACTIVITY HAS DISSIPATED ACROSS CENTRAL/SOUTH CENTRAL
KS AND WILL KEEP TAF SITES DRY OVERNIGHT. AS OF LATE EVENING...A
WEAK COLD FRONT EXTENDED FROM NORTHWEST IOWA TO CENTRAL NEBRASKA
TO NORTHEAST COLORADO. THIS FRONT SHOULD SINK SOUTHWARD TO NEAR
I-70 SUNDAY AFTERNOON. SCATTERED THUNDERSTORMS SHOULD DEVELOP
ALONG/NORTH OF THE FRONT SUNDAY PM/EVE. THIS COULD HELP PUSH THE
FRONT A BIT FURTHER SOUTH SUNDAY NIGHT. WILL INCLUDE VCTS AT MOST
SITES SUN PM/EVE. THE MAIN HAZARD WOULD BE MICROBURST POTENTIAL
NEAR ANY STORMS GIVEN INVERTED V TYPE SOUNDINGS. OTHERWISE...VFR
TO PREVAIL AWAY FROM ANY STORMS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT   106  77 100  76 /  30  20  10  10
HUTCHINSON     106  76  99  76 /  40  30  10  10
NEWTON         106  76  98  75 /  40  30  10  10
ELDORADO       106  75  99  74 /  30  30  10  10
WINFIELD-KWLD  106  78 101  77 /  20  20  10  10
RUSSELL        102  72  98  75 /  30  40  10  10
GREAT BEND     102  74  97  75 /  30  30  10  10
SALINA         103  76  99  76 /  30  40  10  10
MCPHERSON      106  75  99  75 /  40  30  10  10
COFFEYVILLE    105  77 102  76 /  20  20  10  10
CHANUTE        104  76 100  75 /  30  30  10  10
IOLA           104  76 100  75 /  30  30  10  10
PARSONS-KPPF   103  77 101  76 /  20  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT MONDAY FOR KSZ067>072-082-
083-091>096-098>100.

EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ032-
033-047>053.

&&
Hazardous weather outlook, Jul 24, 4:44 AM CST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
544 AM CDT SUN JUL 24 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
544 AM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS HEAT WILL AFFECT THE ENTIRE AREA THROUGH THE EARLY
EVENING HOURS...PLEASE CHECK THE EXCESSIVE HEAT WARNING FOR
DETAILS.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS CENTRAL KANSAS ALONG AND NORTH OF A LINE FROM
HUTCHINSON TO NEWTON TO EUREKA LATE THIS AFTERNOON INTO THIS
EVENING. A COUPLE OF THE STRONGER STORMS MAY PRODUCE BRIEF
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT MONDAY ACROSS SOUTHERN
KANSAS. CHECK THE EXCESSIVE HEAT WARNING FOR ADDITIONAL DETAILS.
THE TRIPLE DIGIT HEAT INDICES WILL CONTINUE THROUGH AT LEAST
FRIDAY OVER THE ENTIRE AREA. ADDITIONAL EXCESSIVE HEAT WARNINGS
MAY BE NEEDED LATER IN THE WEEK.

THERE ARE SLIGHT CHANCES FOR STORMS MONDAY AFTERNOON AND AGAIN
DURING THE AFTERNOON HOURS FOR WEDNESDAY AND THURSDAY ACROSS
CENTRAL KANSAS. STRONG STORMS ARE LIKELY AND ISOLATED SEVERE
STORMS POSSIBLE.

VERY HIGH FIRE DANGER IS FORECAST SOUTHWEST OF A LINE FROM GREAT
BEND TO WELLINGTON ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KETCHAM

In the hours before

Local storm report, Jul 24, 12:16 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
116 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     MADISON                 38.13N 96.14W
07/24/2011                   GREENWOOD          KS   LAW ENFORCEMENT

            WINDS OF 45-55 MPH RESULTED IN A FEW POWER POLES BEING
            LEANED OVER AND TREE DAMAGE

&&

ELDER
Special weather statement, Jul 24, 1:17 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
217 PM CDT SUN JUL 24 2011

KSZ083-092-241945-
SEDGWICK-SUMNER-
217 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK AND SUMNER COUNTIES...

AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MULVANE...OR 15 MILES NORTHEAST OF
WELLINGTON...AND MOVING EAST AT 10 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BILLINGS
Special weather statement, Jul 24, 1:35 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT SUN JUL 24 2011

KSZ083-242000-
SEDGWICK-
235 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GODDARD...OR 11 MILES SOUTHWEST OF
DOWNTOWN WICHITA...AND MOVING SOUTHEAST AT 20 MPH.  BRIEF ISOLATED
PULSE THUNDERSTORMS WILL CONTINUE IMPACTING AREAS OF SEDGWICK
COUNTY.  AS THESE STORMS DISSIPATE...THEY COULD PRODUCE STRONG
WINDS.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

BILLINGS
Special weather statement, Jul 24, 2:19 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT SUN JUL 24 2011

KSZ083-242045-
SEDGWICK-
319 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SOUTH WICHITA...OR NEAR DOWNTOWN
WICHITA...AND MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BILLINGS

The radar

The Wichita radar (KICT), 16 km away, was scanning. The volume nearest the first event began at 20:21 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Sedgwick

When
July 24, 2:22 PM CST
Where
Sedgwick County, (Iab) McConnell Arpt
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
37.620, -97.270

Measured at McConnell Air Force Base.

Thunderstorm Wind, Butler

When
July 24, 3:37 PM CST
Where
Butler County, 1.32 mi SSW of El Dorado Res
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
County Official
Coordinates
37.853, -96.831

Fences were blown down. There was also damage to a few storage buildings, but the extent of damage is unknown.

Thunderstorm Wind, McPherson

When
July 24, 4:20 PM CST
Where
McPherson County, 6.1 mi WSW of Mc Pherson Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
38.332, -97.790

The following damage occurred 3 miles south of Conway: A 2-foot tree trunk was snapped, a 10-inch tree limb fell on a fence, and power lines were downed along Frontier Road to Highway 56.

Thunderstorm Wind, Barton

When
July 24, 4:27 PM CST
Where
Barton County, 0.54 mi W of Claflin
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.520, -98.540

Some tree damage occurred.

Thunderstorm Wind, Barton

When
July 24, 4:30 PM CST
Where
Barton County, 2.79 mi WSW of Cheyenne Bottoms
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.440, -98.700

Winds were estimated around 70 mph.

Thunderstorm Wind, Barton

When
July 24, 4:44 PM CST
Where
Barton County, 4.03 mi ENE of Cheyenne Bottoms
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.470, -98.580

Winds were estimated around 60 to 70 mph.

Thunderstorm Wind, Barton

When
July 24, 4:47 PM CST
Where
Barton County, 0.54 mi W of Hoisington
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.520, -98.780

A shed was blown down.

Thunderstorm Wind, Sumner

When
July 24, 5:37 PM CST
Where
Sumner County, 5.18 mi NW of Corbin
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.170, -97.620

Winds were estimated around 60 mph.

Thunderstorm Wind, Neosho

When
July 24, 6:35 PM CST
Where
Neosho County, 0.88 mi SE of Chanute
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.670, -95.460

Tree limbs were downed.

Thunderstorm Wind, Neosho

When
July 24, 7:00 PM CST
Where
Neosho County, 3.84 mi W of South Mound
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
37.430, -95.300

Shingles were blown off a few homes.

Thunderstorm Wind, Neosho

When
July 24, 7:03 PM CST
Where
Neosho County, 0.55 mi W of Galesburg
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.470, -95.360

Winds were estimated around 50 to 60 mph.

Thunderstorm Wind, Labette

When
July 24, 7:18 PM CST
Where
Labette County, Dennis
Measured
54 kt (62 mph) measured gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
37.350, -95.420

Tree damage occurred and some shingles were blown off a home.

Thunderstorm Wind, Labette

When
July 24, 7:35 PM CST
Where
Labette County, 0.88 mi SW of Parsons
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
37.340, -95.280

Minor tree damage occurred.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2011Every state in 2011This day in weather historyWarnings in Kansas, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 336212, 336213, 336214, 336215, 336216, 336218, 336220, 336222, 336225, 336227, 336229, 336234, 336235.